Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. I suffer from rheumatoid arthritis. My doctor thinks that I should start taking immunosuppresives. I know that these medications suppress one’s immune system and I can bet that there are various side effects. I would like to know what the common side effects are. Thank you in advance. Bye!

Loading...

Hi, there. There are many side effects that are caused by taking immunosuppressives. In any case, your immune system is weakened and you are more sensible to various infections. They interfere with the control of glucose metabolism, so there is a risk for developing hyperglycemia. There is also risk for high cholesterol levels, osteoporosis and hypertension. Liver and kidneys can also be damaged. Headaches, gastrointestinal problems, glaucoma and bleeding are also possible. There is even a possibility for developing cancers like lymphoma or melanoma. You should discuss about all these side effects with your doctor. Then you should see whether there is more benefit from taking them or not.
Reply

Loading...

meds like Cytoxin causes sterility and bladder cancer. Also acne
Reply

Loading...